# SDR AALA20171014002

- Difficulty date: October 6, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 75,038 hours, 39,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED LONGERON 25L AT BS 160.  REPAIRED THE LONGERON IAW SRM 53-02-00-001.
